# SDR E4EB2015120908

- Difficulty date: June 24, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR A016629 ON RT WING UPPER SURFACE FOUND AN EXISTING REPAIR DOUBLER WITH MULTIPLE CORROSION AREAS STATION XRS 74.8 FROM FWD SPAR TO CTR SPAR.  UT INSPECTION PERFORMED.  REMOVED EXISTING REPAIR DOUBLER & REMOVED CORROSION.  DP INSPECTION PERFORMED.  BLEND WITHIN LIMITS.  PERFORMED HFEC OPEN HOLE INSPECTION.  FOUND 2 EACH CRACKS.  REMOVED CRACKS IAW SRM.  ACCOMPLISHED REPAIR IAW EA 008-5730-38-A612.
